# SDR DL72E992572

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65237489
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE VERTICAL STABILIZER SKIN, LEFT HAND SIDE, WHERE THE SKIN MEETS THE UPPER TORQUE BOX AT APPROX FS 1210.  THE DAMAGE WAS FOUND DURING HMV AND REPAIRED PER ERA 333807-14.
